# SDR DALA2023080706422

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 61,241 hours, 32,252 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 CRACK OB FIXED LEADING EDGE BRACKET TELESCOPIC DUCT INBOARD SIDE AT LEVEL OF RIB12 ON RH WING. CORRECTIVE ACTION: REPLACED BRACKET LOC ON OB FIXED LEADING EDGE TELESCOPIC DUCT INBOARD SIDE AT LEVEL OF RIB 12 RH WING AS PER A319 SRM 51-42-11A319 AND SRM 51-72- 11. (2902937)
